Body System's Group Fitness

Sunday

  • P90XMix of resistance training, cardio, martial arts, yoga, and more. with Jen SchultzJen Schultz 9:00 am to 10:00 am Subbed by Donna

Monday

  • Indoor Cycling45-minutes of bike conditioning. Climbs, jumps, hills, and more increases your endurance and muscle tone. A great cardio workout for ALL levels. with Chris KaschalkChris Kaschalk 5:00 am to 6:00 am
  • Cardio Sculpt60-minute creative, fun, full-body workout alternating between cardio drills and muscle conditioning. In this class, you will use weights and kettlebells to get that long, lean muscle. with Nancy St. JohnNancy John 9:30 am to 10:30 am
  • Ab Blast30-minute of pure abdominal workout! with Nancy St. JohnNancy John 10:30 am to 11:00 am 30 minute class!
  • SS ClassicHave fun and move to the music through a variety of exercises designed to increase muscular strength, range of movement and activities for daily living. Hand-held weights, elastic tubing with handles and a SilverSneakers ball are offered for resistance. A chair is available if needed for seated or standing support. with Sammy Lodge 11:00 am to 11:45 am
  • PiYoPiYo® LIVE combines the muscle-sculpting, core-firming benefits of Pilates with the strength and flexibility of flowing yoga movements. You’ll use your body weight to perform a series of continuous, targeted moves to define every single muscle—big and small. with Nicole KellyNicole Kelly 5:30 pm to 6:30 pm Subbed by Jess L.
  • Zumba60-minute fusion of latin and international music – dance themes creating a dynamic, exciting, effective fitness system. The routines feature aerobic / fitness interval training with a combination of fast and slow rhythms that tone and sculpt the body. Zumba utilizes the principles of fitness interval training and resistance training to maximize caloric output, fat burning, and total body toning. with Heather BabiradHeather Babirad 6:30 pm to 7:30 pm
  • Indoor Cycling45-minutes of bike conditioning. Climbs, jumps, hills, and more increases your endurance and muscle tone. A great cardio workout for ALL levels. with Heather Stutler 6:30 pm to 7:30 pm
  • Pump It Up60-minute intensive weight-lifting class designed for building / maintaining lean muscles (no bulk), core strength, and endurance for a strong, balanced body. Challenging exercises will target ALL muscle groups using various equipment: barbell, dumbbell, stability ball and more! Modifications for beginners are certainly provided. Challenge yourself to change yourself! with Jess RupertoJess Ruperto 7:30 pm to 8:30 pm

Tuesday

  • Power LiftTarget your entire body at your own speed. This class breaks down all major muscles with interval lifting. Every class is a different type of lift. Work your entire body with Power Lift! with Kari CudicioKari Cudicio 5:00 am to 6:00 am
  • P90XMix of resistance training, cardio, martial arts, yoga, and more. with Jen SchultzJen Schultz 9:30 am to 10:30 am Subbed by Kelly
  • Swim Aerobics60-minute swimming aerobics class. Great anabolic workout and a lot of fun! with Staff 5:00 pm to 6:00 pm Held at Donaldson Elementary. $2
  • P90XMix of resistance training, cardio, martial arts, yoga, and more. with Jen SchultzJen Schultz 5:30 pm to 6:30 pm Subbed by Donna
  • Water Walking60-minute unique workout, incorporating various water activities. with Staff 6:00 pm to 7:00 pm Held at Donaldson Elementary. $2
  • Cycling FusionFor the love of the ride inside and out.  This indoor cycling class gives you more of the outdoor cycling experience brought indoors. with David Weber 6:30 pm to 7:30 pm 6-week trial class
  • Kettlebell AMPDKettlebell AMPD takes heart-pumping music and your favorite kettlebell moves and combines them into 60 minutes of calorie-torching fun! This whole-body workout emphasizes group fitness and focuses on specific areas such as arms, legs, core, and cardio. Each song concentrates on a main area, while still maintaining a whole-body routine. Real people for real results — Kettlebell is for anyone and anybody who is looking to have fun. Weights vary anywhere from 5-15lbs, so the workout can be adjusted and moves modified to suit your individual needs. Anyone can take this class! The music is diverse, and our moves are simple and easy to learn. Get lost in the music and push yourself with the most effective, fulfilling, and lively workout available! with Kari CudicioKari Cudicio 6:30 pm to 7:30 pm

Wednesday

  • Indoor Cycling45-minutes of bike conditioning. Climbs, jumps, hills, and more increases your endurance and muscle tone. A great cardio workout for ALL levels. with Gwen BrunoGwen Bruno
    5:00 am to 6:00 am
  • Pump It Up60-minute intensive weight-lifting class designed for building / maintaining lean muscles (no bulk), core strength, and endurance for a strong, balanced body. Challenging exercises will target ALL muscle groups using various equipment: barbell, dumbbell, stability ball and more! Modifications for beginners are certainly provided. Challenge yourself to change yourself! with Melissa GrayMelissa Gray  9:30 am to 10:30 am
  • Indoor Cycling45-minutes of bike conditioning. Climbs, jumps, hills, and more increases your endurance and muscle tone. A great cardio workout for ALL levels. with Melissa GrayMelissa Gray  10:30 am to 11:00 am 30 minute class!
  • SS CircuitCombine fun with fitness to increase your cardiovascular and muscular endurance power with a standing circuit workout. Upper-body strength work with hand-held weights, elastic tubing with handles, and a SilverSneakers ball is alternated with low-impact aerobic choreography. A chair is used for standing support, stretching and relaxation exercises.
    with Erin Snatchko 11:00 am to 11:45 am
  • Cardio Kick60-minute class combining aerobics, boxing, and martial arts. with Sammy Lodge 5:30 pm to 6:30 pm Time changed!!!
  • Tabata ToneTabata training is a High Intensity Interval Training (H.I.I.T) workout that lasts four minutes. 20 seconds of hard work followed by 10 seconds of rest repeated for 6-8 rounds. This class is a great way to work your aerobic and anaerobic fitness levels. with Jess DenkJess Denk 6:30 pm to 7:30 pm NEW CLASS!!!
  • Pump It Up60-minute intensive weight-lifting class designed for building / maintaining lean muscles (no bulk), core strength, and endurance for a strong, balanced body. Challenging exercises will target ALL muscle groups using various equipment: barbell, dumbbell, stability ball and more! Modifications for beginners are certainly provided. Challenge yourself to change yourself! with Melissa GrayMelissa Gray  7:30 pm to 8:30 pm

Thursday

  • Power LiftTarget your entire body at your own speed. This class breaks down all major muscles with interval lifting. Every class is a different type of lift. Work your entire body with Power Lift! with Kari CudicioKari Cudicio 5:00 am to 6:00 am
  • Cardio Sculpt60-minute creative, fun, full-body workout alternating between cardio drills and muscle conditioning. In this class, you will use weights and kettlebells to get that long, lean muscle. with Nancy St. JohnNancy John 9:30 am to 10:30 am
  • P90XMix of resistance training, cardio, martial arts, yoga, and more. with Jen SchultzJen Schultz 10:30 am to 11:30 am Subbed by Donna
  • Swim Aerobics60-minute swimming aerobics class. Great anabolic workout and a lot of fun! with Staff 5:00 pm to 6:00 pm Held at Donaldson Elementary. $2
  • InsanityAn extreme, 60-minute intense and physically demanding exercise program for people willing to work hard to challenge themselves. with Jen SchultzJen Schultz 5:30 pm to 6:30 pm Subbed by Sammy
  • Water Walking60-minute unique workout, incorporating various water activities. with Staff 6:00 pm to 7:00 pm Held at Donaldson Elementary. $2
  • PiYoPiYo® LIVE combines the muscle-sculpting, core-firming benefits of Pilates with the strength and flexibility of flowing yoga movements. You’ll use your body weight to perform a series of continuous, targeted moves to define every single muscle—big and small. with Nicole KellyNicole Kelly 6:30 pm to 7:30 pm

Friday

  • Indoor Cycling45-minutes of bike conditioning. Climbs, jumps, hills, and more increases your endurance and muscle tone. A great cardio workout for ALL levels. with Gwen BrunoGwen Bruno
    5:00 am to 6:00 am
  • Zumba60-minute fusion of latin and international music – dance themes creating a dynamic, exciting, effective fitness system. The routines feature aerobic / fitness interval training with a combination of fast and slow rhythms that tone and sculpt the body. Zumba utilizes the principles of fitness interval training and resistance training to maximize caloric output, fat burning, and total body toning. with Heather BabiradHeather Babirad 9:30 am to 10:30 am
  • Indoor Cycling45-minutes of bike conditioning. Climbs, jumps, hills, and more increases your endurance and muscle tone. A great cardio workout for ALL levels. with Melissa GrayMelissa Gray  9:30 am to 10:30 am
  • Ab Blast30-minute of pure abdominal workout! with Melissa GrayMelissa Gray  10:30 am to 11:00 am 30 minute class!
  • SS ClassicHave fun and move to the music through a variety of exercises designed to increase muscular strength, range of movement and activities for daily living. Hand-held weights, elastic tubing with handles and a SilverSneakers ball are offered for resistance. A chair is available if needed for seated or standing support. with Heather BabiradHeather Babirad 11:00 am to 11:45 am

Saturday

  • Pump It Up60-minute intensive weight-lifting class designed for building / maintaining lean muscles (no bulk), core strength, and endurance for a strong, balanced body. Challenging exercises will target ALL muscle groups using various equipment: barbell, dumbbell, stability ball and more! Modifications for beginners are certainly provided. Challenge yourself to change yourself! with Melissa GrayMelissa Gray  9:00 am to 10:00 am Co-instructed with Jess R
  • Zumba60-minute fusion of latin and international music – dance themes creating a dynamic, exciting, effective fitness system. The routines feature aerobic / fitness interval training with a combination of fast and slow rhythms that tone and sculpt the body. Zumba utilizes the principles of fitness interval training and resistance training to maximize caloric output, fat burning, and total body toning. with Heather BabiradHeather Babirad 10:00 am to 11:00 am
  • Indoor Cycling45-minutes of bike conditioning. Climbs, jumps, hills, and more increases your endurance and muscle tone. A great cardio workout for ALL levels. with Cassandra BoniCassandra Boni 10:00 am to 11:00 am Co-instructed with Melissa